# SDR GTIA9700301

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 428 - BOTH FORWARD AND AFT CABIN EMERGENCY EXITS STRIP LIGHTS BROKE.  REPLACED MISSING LENS AND RE-SECURED LIGHTING STRIP.  OPS CHECK NORMAL PER DC-9 MM 33-50-0.  (X)
